# SDR CA101125002

- Difficulty date: November 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 34,489 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Part number: 831A000005
- Condition: Failed
- Location: Wing Tip
- Part time: 37,616 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO YXE WHEN FLAP 1 SELECTED THE CREW RECEIVED A SLAT LOCK ECAM MESSAGE. NO OTHER DETAILS PROVIDED.  T/S CARRIED OUT PER TSM 27-81-00-810-815 AND AMM 27-84-00-200-001.  DVI OF SLAT TRANSMISSION SYSTEM CARRIED OUT.  NO TORQUE LIMITER INDICATOR  FOUND TRIPPED, BUT FAULTED LT WING TIP BRAKE.  LT WTB REPLACED PER AMM 27-81-51 PB 401.
